RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 739–746 (Mi de8749)  

Ordinary Differential Equations

Properties of some plane sets, and boundary value problems

S. A. Brykalov

Institute of Mathematics of the Ural Branch of RAS

Full text: PDF file (1152 kB)

English version:
Differential Equations, 1995, 31:5, 683–689

Bibliographic databases:
UDC: 517.927
Received: 09.03.1994

Citation: S. A. Brykalov, “Properties of some plane sets, and boundary value problems”, Differ. Uravn., 31:5 (1995), 739–746; Differ. Equ., 31:5 (1995), 683–689

Citation in format AMSBIB
\Bibitem{Bry95}
\by S.~A.~Brykalov
\paper Properties of some plane sets, and boundary value problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 739--746
\mathnet{http://mi.mathnet.ru/de8749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370790}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 683--689


Linking options:
  • http://mi.mathnet.ru/eng/de8749
  • http://mi.mathnet.ru/eng/de/v31/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019